MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 FREEDOM CONST E1 LNR 36MM D; PROSTHETIC, HIP

ZIMMER BIOMET, INC. G7 FREEDOM CONST E1 LNR 36MM D; PROSTHETIC, HIP
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign: japan.The product has been received by zimmer biomet.The investigation is currently in process.Once the investigation has been completed, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the g7 freedom liner could not be seated on the g7 shell.The surgery was completed using another liner.There is no additional information available at the time of this report.
 
Event or Problem Description
No additional event information to report at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Visual examination of the returned product identified there are scratches and scuffing to the top of the radius and to the metal lip of the device.The outer radius also shows gouging around the device.It is unknown if the damage occurred prior or during the assembly attempts.Complaint confirmed based on returned damaged product.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Review of complaint history found no additional related issues for this/these item(s) and the reported part and lot combination(s).Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
G7 FREEDOM CONST E1 LNR 36MM D
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16732147
Report Number0001825034-2023-00806
Device Sequence Number6673667
Product Code JDI
UDI-Device Identifier00880304989061
UDI-Public(01)00880304989061(17)250115(10)6728358
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/15/2025
Device Model NumberN/A
Device Catalogue Number010000982
Device Lot Number6728358
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/05/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2023
Supplement Date Received by Manufacturer04/25/2023
Initial Report FDA Received Date04/13/2023
Supplement Report FDA Received Date04/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN SHELL.
Patient SexPrefer Not To Disclose